Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 1, 2021El Paso County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 1, 2021, 4:03 PM MDT for El Paso County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2021, 4:03 PM MDT (22:03 UTC)
Expired
Jul 1, 2021, 4:45 PM MDT
In force
42 min
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 56 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

957 
WWUS85 KPUB 012203
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
403 PM MDT Thu Jul 1 2021
 
COZ081-085-012245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
403 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL
445 PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Fountain, or 16 miles south of Colorado Springs.
This storm was nearly stationary.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fountain.
Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3868 10472 3853 10468 3853 10491 3867 10491
TIME...MOT...LOC 2202Z 108DEG 1KT 3859 10485 

$$

MOORE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:56 PM MDT, 7 minutes earlier.

Area forecast discussion, Jul 1, 3:56 PM MDT, 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
356 PM MDT Thu Jul 1 2021

.SHORT TERM...(This evening through Friday)
Issued at 354 PM MDT Thu Jul 1 2021

Main Forecast Concerns/Challenges:

1) Strong to severe storms through mid to late evening from the
Pikes Peak region, south through Pueblo and into around the Kim area.

2) No changes to the Flash Flood Watch, with the risk for flash
flooding continuing and possibly increasing into this evening.

3) Returning thunderstorm chances Friday afternoon across the
eastern mountains and adjacent locations into the I-25 corridor.
Possible flash flooding across the burn scars and urban areas, as
well as the potential for isolated strong to severe storms.

Thunderstorm development has continued to increase in coverage and
intensity this afternoon, as a very moist and unstable air mass is
in place. Heavy rainfall with possible flash flooding has been the
main concern today, though the threat for strong to severe storms
has increased over the last couple of hours. While heavy rainfall
and flash flooding are still concerns this afternoon into the
evening, do think the threat of strong to severe storms will
continue for the remainder of the afternoon into the evening.
Instability axis has now pushed well into central CO with both low
and mid level lapse rates seeing steepening trends. Additionally,
the previously mentioned zone of flow has expanded further west,
with bulk shear values of 25-35 kt noted as far west as the I-25
corridor. This has supported more organized development and will
continue to do so, with additional storms capable of producing wind
gusts to 60 mph and hail the size of quarters expected from the
Pikes Peak region, south through Pueblo and into around the Kim area
into this evening.

The severe threat should diminish by mid to late evening, though a
well defined mid level vort and surface trough will pivot across
southern CO this evening into the overnight hours. This support
along with continued deep moist upslope flow will provide a continue
risk of flash flooding across the Flash Flood Watch area. With
instability and high dewpoint air remaining in place, storms capable
of producing heavy rainfall will also continue. Do have some
concerns that the risk will actually increase into this evening, as
coverage of these storms is expected to increase with the increase
in large scale ascent. So, no changes to the watch at this time,
even the end time. Did think about extending the watch, but have
opted not to at this time. There could be some lingering storms
beyond the end time, especially across the southern watch area, and
the evening shift will have to monitor trends.

Another day of moist upslope flow with high dewpoint air and
instability is expected on Friday. This will support another day of
thunderstorm development which will be capable of producing heavy
rain. The risk of flash flooding will continue on Friday, along with
the potential for isolated strong to severe storms.

.LONG TERM...(Friday night through Thursday)
Issued at 354 PM MDT Thu Jul 1 2021

Main Forecast Concerns/Challenges:

1) Daily chance for thunderstorm activity, especially over the
mountains

2) More seasonal temperatures make a return

Friday night...A disturbance pushing east across the northern
Rockies on Fri will help to spark more thunderstorm activity across
the CWA, and models indicate a good amount of convection will
continue along the I-25 corridor through early Fri evening before
tapering off around midnight. QPF amounts are less than what is
expected this evening, but the Spring and Junkins burn scars will
need to be monitored just in case a slow moving cell develops
directly overhead. Look for overnight lows around 50F for the high
valleys, and in the mid 50s to around 60F for the plains.

Saturday through Monday...Upper level high pressure builds into the
Four Corners region and strengthens over the holiday weekend. There
will be a shot for convection each aftn through early evening,
mainly tied to the higher terrain and the immediate adjacent plains.
Due to the convective nature of this expected activity, the flash
flood potential across area burn scars will be tough to predict and
will require constant monitoring each day. Temps are forecast to
start climbing back up to seasonal normal levels as well, with highs
in the upper 70s to mid 80s for the high valleys, and in the mid 80s
to lower 90s for the plains.

Tuesday through Thursday...The bubble of high pressure gradually
shifts west and centers over southern NV, while multiple upper
disturbances pass to the north and try to backdoor into eastern CO.
Diurnal convection, mainly tied to the mts, will persist as temps
continue to rise. Max temps by Thu are forecast to warm back up into
the mid to upper 90s across the plains. Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1223 PM MDT Thu Jul 1 2021

Active afternoon into the evening is appearing likely, with
showers and thunderstorms expected to impact the TAF sites,
especially COS and PUB. Thunderstorms are already developing and
expect that to continue, and increase in coverage over the next
several hours. Did add prevailing thunder to COS and PUB, as well
as moved up the timing of expected thunder. Did keep ALS the same
in terms of thunder, as development this afternoon into the
evening should remain more isolated. Did also add prevailing
showers to COS and PUB, as precip development will likely continue
longer into the evening. One other item to keep an eye on will be
the potential for MVFR ceilings later tonight into Friday morning.
Confidence is not high for this potential, and did not add it to
the TAFs at this time. Later forecasts may need to add it though.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ072>088.

&&

SHORT TERM...RODRIGUEZ
LONG TERM...MOORE
AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 1, 10:33 AM MDT, 5 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1033 AM MDT Thu Jul 1 2021

COZ058>089-093>099-021645-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1033 AM MDT Thu Jul 1 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Widespread thunderstorms will develop this afternoon over the
mountains, then move across the plains during the evening and
overnight hours. Storms will likely produce heavy rainfall, with
flash flooding possible over the eastern mountains and Interstate 25
corridor from early afternoon until around midnight. The Junkins
and Spring burn scars will be especially at risk for flash
flooding as storms develop. One or two severe storms will be
possible over the plains, especially along and south of Highway
50, today as well. Wind gusts to 60 mph and hail the size of
quarters are the main risks.

All storms today may contain brief heavy rain, strong and gusty
winds, small hail, and cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

For Friday, thunderstorms will develop over the mountains during
the early afternoon and move into the plains later in the
afternoon and evening hours. A few of these storms could become
severe, with wind gusts to 60 mph and hail the size of quarters.
Flash flooding will be possible over the burn scar areas,
especially if storms become stationary.

For Saturday though Wednesday, thunderstorms will still develop
during the afternoon and evening hours, mainly over the mountains,
however the chances will continue to diminish towards to end of
the forecast period.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the eastern mountains, the Interstate 25 corridor and
the southeast plains this afternoon and tonight.

RODRIGUEZ

In the hours before

Special weather statement, Jul 1, 2:36 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
236 PM MDT Thu Jul 1 2021

COZ085-012115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
236 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO COUNTY
UNTIL 315 PM MDT...

At 236 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hanover, or 21 miles southeast of Colorado Springs, moving southeast
at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3861 10464 3870 10456 3867 10437 3852 10452
TIME...MOT...LOC 2036Z 304DEG 7KT 3861 10454

MOORE
Special weather statement, Jul 1, 3:12 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
312 PM MDT Thu Jul 1 2021

COZ085-086-012145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
312 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND
NORTHWESTERN PUEBLO COUNTIES UNTIL 345 PM MDT...

At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Fountain, or 16 miles south of Colorado Springs,
moving southeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3858 10491 3868 10482 3863 10463 3847 10481
TIME...MOT...LOC 2112Z 296DEG 6KT 3859 10482

MOORE
Special weather statement, Jul 1, 3:15 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
315 PM MDT Thu Jul 1 2021

COZ081-012200-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
315 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL
400 PM MDT...

At 315 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or 31 miles northwest of Colorado Springs, moving
southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Florissant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3913 10513 3887 10528 3890 10533 3913 10533
TIME...MOT...LOC 2115Z 296DEG 7KT 3906 10534

MOORE
Special weather statement, Jul 1, 3:18 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
318 PM MDT Thu Jul 1 2021

COZ085-012200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
318 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL
400 PM MDT...

At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Hanover, or 27 miles east of Colorado Springs,
moving southeast at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3869 10446 3881 10436 3878 10414 3856 10430
TIME...MOT...LOC 2118Z 296DEG 7KT 3872 10434

MOORE
Special weather statement, Jul 1, 3:32 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Thu Jul 1 2021

COZ085-086-012215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
332 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EL PASO AND NORTHEASTERN
PUEBLO COUNTIES UNTIL 415 PM MDT...

At 332 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 14 miles northeast of Pueblo, moving south at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Northeastern Pueblo, Pinon and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3851 10463 3853 10441 3831 10428 3827 10459
TIME...MOT...LOC 2132Z 346DEG 17KT 3846 10450

MOORE
Special weather statement, Jul 1, 4:03 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
403 PM MDT Thu Jul 1 2021

COZ081-085-012245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
403 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL
445 PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Fountain, or 16 miles south of Colorado Springs.
This storm was nearly stationary.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fountain.
Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3868 10472 3853 10468 3853 10491 3867 10491
TIME...MOT...LOC 2202Z 108DEG 1KT 3859 10485

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:27 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano2 hr
Jul 1, 1:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 1, 2:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 1, 2:33 PM MDTSevere Thunderstorm WarningPUBEl Paso18 min
Jul 1, 2:34 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jul 1, 2:36 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jul 1, 2:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Jul 1, 3:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 1, 3:15 PM MDTSpecial Weather StatementPUBTeller45 min
Jul 1, 3:18 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 1, 3:32 PM MDTSpecial Weather StatementPUBPueblo43 min
Jul 1, 3:47 PM MDTSevere Thunderstorm WarningPUBPueblo28 min
Jul 1, 4:09 PM MDTSevere Thunderstorm WarningPUBPueblo36 min
Jul 1, 4:30 PM MDTSevere Thunderstorm WarningPUBPueblo30 min
Jul 1, 4:44 PM MDTTornado WarningPUBCrowley, Pueblo23 min
Jul 1, 4:47 PM MDTSpecial Weather StatementPUBChaffee43 min
Jul 1, 5:01 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 1, 5:06 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo27 min
Jul 1, 5:15 PM MDTSpecial Weather StatementPUBOtero45 min
Jul 1, 5:16 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 1, 5:19 PM MDTFlash Flood WarningPUBChaffee, Fremont3 hr
Jul 1, 5:35 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero40 min
Jul 1, 5:38 PM MDTSevere Thunderstorm WarningPUBPueblo38 min
Jul 1, 5:44 PM MDTFlash Flood WarningPUBPueblo3 hr

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.